MAUDE Adverse Event Report: IMPERATIVE CARE INC. SYMPHONY CATHETER

IMPERATIVE CARE INC. SYMPHONY CATHETER
Model Number SYMPHONY24F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 12/09/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The symphony 24f device was discarded and not returned for investigation.The manufacturing records were reviewed and showed the product met design and manufacturing specifications.Based on the information provided, the physician identified a hypercoagulable state as the primary contributing factor to the adverse outcome.There was no malfunction or device issue noted with the symphony 24f during the procedure.
 
Event or Problem Description
It was reported that during a pulmonary embolism (pe) thrombectomy procedure, the physician navigated a pigtail catheter to main pulmonary artery (pa) and performed power injection confirming the clot location to be bilateral.Third party devices were used and symphony 24f was advanced to the right pulmonary artery (pa).One pass was performed with the symphony 24f catheter which retrieved significant clot.At this point, the patient began coughing, however no hemoptysis was noted.The symphony 24f was repositioned to main pulmonary artery (pa), and the patient began to decompensate.The physician reinserted the dilator, advanced third-party wire, and used symphony 24f to the ostium of lateral branch.A pass was performed however no clot was retrieved.Symphony 16f was then used and the patient continued to decompensate.Chest compressions were initiated.The physician then used symphony 16f, but no clot was retrieved.Thrombectomy procedure was stopped, and a code was called.Power injection was performed while the staff continued with chest compressions.A large clot was noted in the right pulmonary artery.The physician used symphony 24f to the right side as chest compressions continued.Sluggish flow was noted on power injection; however, no clot was removed from the second pass on the right.Extracorporeal membrane oxygenation (ecmo) preparation was started but after ~30 minutes of resuscitation, the patient had no pupillary response and was pronounced deceased.The physician indicated that the patient's cardiac arrest and subsequent death were not attributed to the symphony device or the thrombectomy procedure.The patient had experienced symptoms similar to those present at the time of decompensation prior to the procedure.The physician identified a hypercoagulable state as the primary contributing factor to the adverse outcome.

Brand Name
SYMPHONY CATHETER
Common Device Name
SYMPHONY CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
MDR Report Key23986563
Report Number3014590708-2026-00001
Device Sequence Number17300730
Product Code QEW
UDI-Device Identifier00850032079129
UDI-Public(01)00850032079129(17)261111(10)V2527909
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K252057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYMPHONY24F
Device Catalogue NumberSYMPHONY24F
Device Lot NumberV2527909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
24F GORE DRYSEAL 33CM SHEATH; 6F SHEATH; AMPLATZ WIRE; GLIDEWIRE ADVANTAGE; MICROPUNCTURE KIT; PIGTAIL CATHETER; POWER INJECTION; SYMPHONY 16F; VERTEBRAL CATHETER
Outcome Attributed to Adverse Event Death;
Patient Age43 YR
Patient SexFemale